# SDR USAASB96010

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122619
- Condition: Failed
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 7015 - PIT - AFTER EXTENSION, RED NOSE GEAR LIGHT FAILED TO EXTINGUISH.  MAINTENANCE REPLACED THE NOSE GEAR LOCK SENSOR.  INDICATIONS NORMAL.  (M)
